# SDR UALA2011111006140

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 ENTRY DOOR FRAME CRACKED AT AFT UPPER CORNER.  STOP DRILL. HFEC. MFG & INSTALL REPAIR IAW SRM 52-10-02.  PER SRM PG 206 (EFS PG 33), INSP REQ AT 3000 DOOR FLIGHT CYCLES AFTER REPAIR.  **  MF8309 CREATED TO MONITOR  **.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 0802009.  STOP DRILL.  HFEC. MFG & INSTALL REPAIR IAW SRM 52-10-02. PER SRM PG 206 (EFS PG 33), INSP REQ AT 3000 DOOR FLIGHT CYCLES AFTER REPAIR.  INSP ACP ON NON ROUTINE 0259943.
